Vol. 11, No. 8, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 5, 1501–1870
Issue 4, 1127–1500
Issue 3, 757–1126
Issue 2, 379–756
Issue 1, 1–377

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author index
To appear
Other MSP journals
Spectral distribution of the free Jacobi process, revisited

Tarek Hamdi

Vol. 11 (2018), No. 8, 2137–2148
DOI: 10.2140/apde.2018.11.2137

We obtain a description for the spectral distribution of the free Jacobi process for any initial pair of projections. This result relies on a study of the unitary operator RUtSUt, where R,S are two symmetries and (Ut)t0 is a free unitary Brownian motion, freely independent from {R,S}. In particular, for nonnull traces of R and S, we prove that the spectral measure of RUtSUt possesses two atoms at ± 1 and an L-density on the unit circle T for every t > 0. Next, via a Szegő-type transformation of this law, we obtain a full description of the spectral distribution of PUtQUt beyond the case where τ(P) = τ(Q) = 1 2. Finally, we give some specializations for which these measures are explicitly computed.

free Jacobi process, free unitary Brownian motion, multiplicative convolution, spectral distribution, Herglotz transform, Szegő transformation
Mathematical Subject Classification 2010
Primary: 42B37, 46L54
Received: 23 November 2017
Revised: 20 March 2018
Accepted: 19 April 2018
Published: 6 June 2018
Tarek Hamdi
Department of Management Information Systems
College of Business Administration
Qassim University
Saudi Arabia
Laboratoire d’Analyse Mathématiques et Applications LR11ES11
Université de Tunis El-Manar